# SDR QXEA0300443

- Difficulty date: April 7, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,277 hours, 1,657 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: 70821142
- Part serial: 2732100020
- Condition: Inoperative
- Location: Zone 100
- Part time: 2,296 hours, 1,670 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT-ON FLIGHT NUMBER 2490, AFTER APU SHUTDOWN, APU DOOR OPEN CAUTION MESSAGE DISPLAYED, PER CHECKLIST, RESTARTED APU.  CAUTION MESSAGE EXTINGUISHED.  REMOVED AND REPLACED APU DOOR ACTUATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
